# SDR N6WA201402260001

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 23,314 hours, 15,916 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Erratic
- Location: First Officer'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER ALTIMETER ERRATIC,  VERTICAL SPEED +/- 600FT MIN ALT +/- 300 FEET.  RESET ACFT POWER & PERFORMED ADC 1 & BIT TEST.  TESTED GOOD IAW AMM 34-13-01.
